# SDR UPS96220467

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Puck
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON CARGO PUCK STA 720, WL 208, LBL 57.  REMOVED AND REPLACED CARGO TIE DOWN FITTING IAW SRM 51-30-02 AND 51-10-01.
